# SDR UIEA2014032700129

- Difficulty date: March 26, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 73,904 hours, 15,574 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WX RADAR CHECK DURING TAXI OF THE TILT KNOB FROM 0 TO FULL DOWN, UNABLE TO PAINT GROUND RETURNS IN LT & RT SYS IN WX & WX T AT ALL LEVELS OF GAINS WITH & ELT'S SPRS OFF.  REPLACED ANTENNA IAW AMM 34-43-05, OPS CHECKED NORMAL,
